The ideal structure of XX.
Semigroup forum, Tome 30 (1984), pp. 41-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1984__30_134703,
author = {P. Milnes and N. Hindman},
title = {The ideal structure of {XX.}},
journal = {Semigroup forum},
pages = {41--52},
year = {1984},
volume = {30},
zbl = {0532.22004},
url = {http://geodesic.mathdoc.fr/item/SF_1984__30_134703/}
}
P. Milnes; N. Hindman. The ideal structure of XX.. Semigroup forum, Tome 30 (1984), pp. 41-52. http://geodesic.mathdoc.fr/item/SF_1984__30_134703/